Journal of Geometry and Symmetry in Physics

Constant Solutions of Yang-Mills Equations and Generalized Proca Equations

Nikolay Marchuk and Dmitry Shirokov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Here we present some new equations which we call Yang-Mills-Proca equations (or generalized Proca equations). This system of equations is a generalization of Proca equation and Yang-Mills equations and it is not gauge invariant. We present a number of constant solutions of this system of equations in the case of arbitrary Lie algebra. We consider in detail the case when this Lie algebra is a Clifford or a Grassmann algebra and derive solutions of Yang-Mills equations in the form of perturbation theory series near the constant solution.

Article information

Source
J. Geom. Symmetry Phys., Volume 42 (2016), 53-72.

Dates
First available in Project Euclid: 31 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1496196023

Digital Object Identifier
doi:10.7546/jgsp-42-2016-53-72

Mathematical Reviews number (MathSciNet)
MR3586443

Zentralblatt MATH identifier
1366.35152

Citation

Marchuk, Nikolay; Shirokov, Dmitry. Constant Solutions of Yang-Mills Equations and Generalized Proca Equations. J. Geom. Symmetry Phys. 42 (2016), 53--72. doi:10.7546/jgsp-42-2016-53-72. https://projecteuclid.org/euclid.jgsp/1496196023


Export citation